MathSciNet Relay Station
MathSciNet bibliographic data
MR733417 55R05 (55P10 55P60 55R10)
Noakes, J. L. Fibrations and homotopy type. Proc. Amer. Math. Soc. 90 (1984), no. 4, 619–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement